# SDR R61A2023070800387

- Difficulty date: June 14, 2023
- Submitted: July 8, 2023
- Operation: Air carrier
- Aircraft: N232JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000225
- Aircraft time: 36,888 hours, 23,573 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Beam
- Part number: 17065703005
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT PAX DOOR CUTOUT LOWER BEAM IS CORRODED AS MARKED FR 85- FR 87. REMOVED AND REPLACED AFT PAX DOOR CUTOUT LOWER BEAM. REF EMB SRM 51-40-08
